# SDR SIMA201804194001

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,666 hours, 29,926 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Captain'S Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, IAS COMPARITOR FOLLOWED BY ALT COMPARITOR AND SPS ADVANCE.  NRWC 845-DFW-02603 FOUND CO-PILOT`S STATIC TUBE DAMAGED UNDER COCKPIT FLOOR RIGHT SIDE.  REPAIRED PITOT TUBE IAW AMM 20-10-03, AND PERFORMED A PITOT-STATIC LEAK CHECK AND OPERATIONAL CHECKED IAW IAW AMM 34-13-00.
